# SDR SWIA201232168

- Difficulty date: November 11, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N576SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120345
- Aircraft time: 29,395 hours, 40,263 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXIT ROW SIGN OVER ROW 5 SEAT B, C, IS POINTING FORWARD NOT AFT.  (FLT 5409)  REPLACED SIGN.
